Alert archive / Kentucky / Tornado Warnings in 2015
Tornado Warning 27, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jul 13, 2015, 6:31 PM CDT for Clinton County, Cumberland County, Kentucky. It was in force for 29 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 6:31 PM CDT (23:31 UTC)
- Expired
- Jul 13, 2015, 7:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Clinton County, KY, Cumberland County, KY
The radar
The Nashville radar (KOHX), 114 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:31 PM CDT | TSTM WND DMG | Marrowbone, KY | TREES REPORTED DOWN. |
| Jul 13, 6:32 PM CDT | HAIL 2.75 | 2 Se Marrowbone, KY | |
| Jul 13, 6:33 PM CDT | HAIL 1 | 3 Sw Marrowbone, KY | |
| Jul 13, 6:42 PM CDT | TSTM WND DMG | Burkesville, KY | NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY ALONG WITH POWER LINES. |
| Jul 13, 6:53 PM CDT | HAIL 1 | 7 Sw Burkesville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 11:55 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 926 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
157
WFUS53 KLMK 132331
TORLMK
KYC053-057-140000-
/O.NEW.KLMK.TO.W.0027.150713T2331Z-150714T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 700 PM CDT
* AT 628 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES NORTHWEST OF BURKESVILLE...AND MOVING
SOUTH AT 20 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
* THIS DANGEROUS STORM WILL BE NEAR...
BURKESVILLE AROUND 645 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE
WATERVIEW...GRIDER...LESLIE...CLOYDS
LANDING...ELLINGTON...ARAT...BOW...STALCUP...TANBARK...JUDIO...LITTRE
LL AND KETTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3669 8550 3673 8547 3674 8552 3683 8557
3689 8544 3665 8520 3662 8527 3661 8544
TIME...MOT...LOC 2331Z 340DEG 17KT 3682 8547
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
131 follow-up statement
130
WWUS53 KLMK 132345
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
745 PM EDT MON JUL 13 2015
KYC053-057-140000-
/O.CON.KLMK.TO.W.0027.000000T0000Z-150714T0000Z/
CUMBERLAND KY-CLINTON KY-
645 PM CDT MON JUL 13 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTHWESTERN
CLINTON AND CUMBERLAND COUNTIES UNTIL 700 PM CDT...
AT 642 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED JUST WEST OF BURKESVILLE NEAR LESLIE AND
ELLINGTON...MOVING SOUTH AT 20 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
THIS DANGEROUS STORM WILL AFFECT THE FOLLOWING
LOCATIONS...STALCUP...JUDIO...TANBARK...LITTRELL...AND KETTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS POSSIBLE TORNADO. DO NOT WAIT TO SEE OR
HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3662 8544 3669 8550 3673 8547 3674 8552
3680 8555 3689 8544 3665 8520 3662 8527
3662 8530 3661 8544
TIME...MOT...LOC 2345Z 340DEG 17KT 3676 8544
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jul 13, 6:00 PM CDT, 31 minutes earlier.
Area forecast discussion, Jul 13, 6:00 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
700 PM EDT Mon Jul 13 2015
...Updated Aviation Discussion...
...Forecast Update...
Issued at 633 PM EDT Mon Jul 13 2015
Did a quick forecast update to clear the Severe Thunderstorm Watch
from our northern counties. Essentially have trimmed the watch from
the NE to the SW, but kept areas generally west and south of the
outflow boundary in the watch. As mentioned in the previous update,
the highest risk for severe weather over the next 1-2 hours will be
over Adair, Cumberland, Clinton, Russell counties. Some additional
backbuilding is being observed as far NW as LaRue county. So that
activity will likely "train" southeast along the boundary and also
produce a flood threat. Radar estimates on precipitation will
likely be hail contaminated to an extent with this supercell.
However, 1-3 inches of rainfall will be likely in a corridor from
roughly Hodgenville to Albany Kentucky.
Issued at 553 PM EDT Mon Jul 13 2015
Expansive bow echo continue to push through southeastern KY late
this afternoon. In its wake, a NW-SE oriented outflow boundary
extends from near Elizabethtown to near Russellville. Renewed
convection is forming along this boundary given a relatively good
flow aloft and bulk shear values of over 40kts. A strong CAPE
gradient was noted from northern IL southeastward through central
KY. CAPE values to th east were in the 1500-2000 J/KG range, but
out across west KY, the values were in the 3000-4000 J/KG range.
Additional convective development is expected along this CAPE
boundary over the next few hours. Given the effective shear and
buoyancy, discrete bowing segments and some temporary supercellular
structures seems likely. Damaging winds and very large hail would
be the primary threats...especially across our SE Lake Cumberland
region.
No changes to the headlines at this time, though we probably could
start dropping the northern ends of the watch in the next hour or
so. We'll see a break in the action this evening. However, things
will likely become quite active again as convection developing to
our NW will likely congeal into a large MCS and plow through KY
later tonight. More details on that threat later.
.SHORT TERM (Now through Tuesday Night)...
...Severe Weather and Flash Flood Potential continue...
Difficult forecast in the short term with opportunities for severe
storms and flooding. Severe Thunderstorm Watch #410 remains in
effect until 8 pm EDT for the entire area, but will begin trimming
northern counties behind the ongoing squall line soon and will be
taking a hard look at far west counties as well, as western
development has been slow to materialize.
Short term models are all over the place with next round of storms,
so confidence is not high on the overnight scenario. 12Z run of the
HRRR that handled the current bow echo best also seems to have the
best handle on the overnight precip. This focuses on an existing
boundary running from west central IN to near Louisville where the
most recent development has occurred. If this plays out as planned,a
short wave accompanying a speed max showing up on satellite between
Peoria and the Quad Cities will provide the upper support for storm
development along the aforementioned surface boundary.
The bad news with this scenario is that the axis of precip would
then line up NW-SE. With SE steering winds, this results in
training storms and high potential for excessive rains of several
inches along the axis. Given the divergent model tendencies with
this, however, confidence is low on removing any of the area from
the Flash Flood Watch, so will continue with the entire CWA through
the existing time frame. Antecedent soil conditions make areas east
of I-65 the highest threat, but with mid-upper 70 dewpoints, any
storm is capable of blinding rain and copious rains that could cause
true flash flooding.
Tuesday's weather is so reliant upon where overnight precip occurs
that confidence on details here are again low, other than to say
that storms are again expected, but the strongest should be confined
south and east of this afternoon's main area.
.LONG TERM (Wednesday through Monday)...
Issued at 201 PM EDT Mon Jul 13 2015
This discussion will be kept short as the main focus today is the
ongoing severe weather. The region will remain in northwest flow
aloft on Wednesday. By the end of the week the upper level ridge
will begin to build back in from the southwest. At the surface high
pressure will build in from the north Wednesday and will remain over
the area through Thursday.
Dry weather is expected Wednesday and Thursday under the influence
of the high pressure. Dewpoints will lower back into the mid 60s by
Thursday morning. However, this will be short lived as they will
increase again into the weekend. A couple of waves will ride through
the upper level flow around the periphery of the ridge this weekend.
As usual timing and coverage along with placement is in question
with these storms. The best coverage Friday and Saturday will likely
be across the northeastern portion of the area. Sunday the chances
may spread back to the southwest.
The other concern this weekend will be the heat. Temperatures will
top out in the upper 80s to lower 90s Friday through Sunday. Heat
index values will be in the upper 90s to lower 100s each afternoon.
This could pose an issue to sensitive individuals.
&&
.AVIATION (00Z TAF Update)...
Updated 700 PM EDT Mon Jul 13 2015
Complex forecast for tonight as much of it hinges on convective
develop to our northwest this evening and late tonight. Currently
have a complex of storms moving south-central and southeastern KY.
This activity will move southeastward into TN over the next few
hours. So this evening, VFR conditions are expected at the
terminals.
Looking at the short term models, quite a few of them continue to
suggest that convection across northern MO, southern WI, and central
IL will continue grow upscale this evening and congeal into another
MCS. By the looks of the CAPE gradient, this developing MCS looks
to slide southeastward into KY late tonight.
For now, feel that convection will likely hold off until around
14/03-04Z and then affect the terminals between 14/04-08Z. Plan on
carrying a VCTS group after 14/04Z with a tempo group highlighting
the impacts of convection between 14/04-08Z. Most likely will see
temporary drops to IFR as the convection moves through along with
winds of up to 40kts. We plan to monitor things closely this
evening and will likely amend the forecast as needed as convective
trends become more clear.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Wednesday morning FOR KYZ023>043-
045>049-053>057-061>067-070>078-081-082.
IN...FLASH FLOOD WATCH through Wednesday morning FOR INZ076>079-083-
084-089>092.
&&
Update.........MJ
Short Term.....JBS
Long Term......EER
Aviation.......MJHazardous weather outlook, Jul 13, 3:51 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 451 PM EDT MON JUL 13 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-142100- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 451 PM EDT MON JUL 13 2015 /351 PM CDT MON JUL 13 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM EDT / 7 PM CDT... ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING THROUGH WEDNESDAY MORNING... .DAY ONE...TONIGHT. A LINE OF THUNDERSTORMS WILL CONTINUE TO TRACK SOUTHEAST THROUGH CENTRAL KENTUCKY DURING THE EVENING. THE STRONGEST OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORRENTIAL RAINS THAT CAN CAUSE FLASH FLOODING. REDEVELOPING THUNDERSTORMS LATER THIS EVENING FROM WESTERN INDIANA INTO CENTRAL KENTUCKY WILL THEN PROVIDE THE FOCUS FOR THUNDERSTORMS THAT WILL DROP EVEN MORE RAIN...WITH THE THREAT OF MULTIPLE STORMS DUMPING SEVERAL INCHES OF RAIN ON SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR TUESDAY AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF STORMS. HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TUESDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.
In the hours before
Local storm report, Jul 13, 5:44 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 2 E GRADYVILLE 37.08N 85.38W
07/13/2015 M1.75 INCH ADAIR KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, Jul 13, 5:49 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
649 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 3 E BLACK GNAT 37.31N 85.40W
07/13/2015 M1.25 INCH TAYLOR KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, Jul 13, 6:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
709 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND DMG CARLISLE 38.31N 84.04W
07/13/2015 NICHOLAS KY LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE CITY AND THE
ENTIRE COUNTY ALONG WITH POWER LINES.
&&
SZAPPANOSLocal storm report, Jul 13, 6:10 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
710 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG LEXINGTON 38.04N 84.46W
07/13/2015 FAYETTE KY EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND THE CITY.
&&
SZAPPANOSLocal storm report, Jul 13, 6:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
712 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND DMG GREENSBURG 37.26N 85.50W
07/13/2015 GREEN KY LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE ENTIRE
COUNTY.
&&
SZAPPANOSLocal storm report, Jul 13, 6:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG KNOB LICK 37.08N 85.68W
07/13/2015 METCALFE KY LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:39 PM CDT | Areal Flood Advisory | LMK | Anderson, Boyle, Fayette, Franklin, Garrard, Jessamine and 4 more | 3 hr |
| Jul 12, 8:15 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer | 30 min |
| Jul 13, 2:46 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 46 hr |
| Jul 13, 12:18 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 42 min |
| Jul 13, 12:39 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 41 min |
| Jul 13, 12:58 PM CDT | Flash Flood Warning | LMK | Jefferson, Oldham, Shelby | 3 hr |
| Jul 13, 12:58 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 22 min |
| Jul 13, 1:08 PM CDT | Areal Flood Advisory | LMK | Trimble | 3 hr |
| Jul 13, 1:13 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 47 min |
| Jul 13, 1:21 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 34 min |
| Jul 13, 1:30 PM CDT | Flash Flood Warning | LMK | Harrison, Scott | 3 hr |
| Jul 13, 1:35 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Shelby | 30 min |
| Jul 13, 1:42 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott | 43 min |
| Jul 13, 1:51 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Jefferson, Nelson, Shelby and 2 more | 39 min |
| Jul 13, 1:56 PM CDT | Flash Flood Warning | LMK | Jefferson | 3 hr |
| Jul 13, 2:02 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison, Nicholas and 2 more | 38 min |
| Jul 13, 2:19 PM CDT | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Nicholas | 3 hr |
| Jul 13, 2:26 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Bullitt, Clark, Fayette, Garrard and 8 more | 59 min |
| Jul 13, 2:40 PM CDT | Special Weather Statement | LMK | Anderson, Bullitt, Jefferson, Spencer | 30 min |
| Jul 13, 2:54 PM CDT | Flash Flood Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 3 hr |
| Jul 13, 3:24 PM CDT | Areal Flood Advisory | LMK | Bullitt, Hardin, Jefferson, Nelson, Washington | 3 hr |
| Jul 13, 3:27 PM CDT | Special Weather Statement | LMK | Boyle, Bullitt, Marion, Mercer, Nelson, Spencer and 1 more | 43 min |
| Jul 13, 3:30 PM CDT | Special Weather Statement | LMK | Boyle, Bullitt, Marion, Mercer, Nelson, Spencer and 1 more | 40 min |
| Jul 13, 4:11 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Taylor | 29 min |
| Jul 13, 4:28 PM CDT | Areal Flood Advisory | LMK | Adair, Boyle, Casey, Hardin, Larue, Lincoln and 5 more | 3 hr |
| Jul 13, 4:31 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Taylor | 29 min |
| Jul 13, 4:55 PM CDT | Tornado Warning | LMK | Green, Taylor | 30 min |
| Jul 13, 5:24 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green | 31 min |
| Jul 13, 5:25 PM CDT | Areal Flood Advisory | LMK | Adair, Green, Taylor | 3 hr |
| Jul 13, 5:36 PM CDT | Flash Flood Warning | LMK | Adair, Clinton, Cumberland, Green, Larue, Metcalfe and 2 more | 3 hr |
| Jul 13, 5:53 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 32 min |
| Jul 13, 6:25 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 40 min |
| Jul 13, 6:59 PM CDT | Tornado Warning | LMK | Cumberland, Monroe | 31 min |
Nearby
Tornado Warnings in Kentucky, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.